# SDR WX0A1900010073741

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 26,829 hours, 19,086 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) F CONTROL ELAC 2 PITCH FAULT ECAM MESSAGE DEPARTING KVPS // CORRECTIVE ACTION PENDING"
